# SDR CA050531006

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Cut
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE OVERHAULING A MAIN WHEEL ASSEMBLY, A DEFECT WAS FOUND IN THE NEW TIRE DURING INSTALLATION. A 1 INCH CRACK AT .2500 DEEP IN SIDE WALL WAS FOUND IN THE NEW TIRE RECEIVED FROM STORES. THE TIRE WAS TAGGED UNSERVICEABLE AND WILL BE RETURNED TO THE VENDOR FOR CREDIT CONSIDERATION.
